Fixed points of nonexpansive mappings in banach lattices

M. A. Khamsi, Ph Turpin

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We prove the existence of a fixed point for a nonexpansive mapping operating in a convex subset of a Banach lattice E compact for some natural topology t on E. In particular, if τ is a Banach space with a 1-unconditional basis we can take for τ the topology of coordinatewise convergence.

Original languageBritish English
Pages (from-to)102-110
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Jan 1989


Dive into the research topics of 'Fixed points of nonexpansive mappings in banach lattices'. Together they form a unique fingerprint.

Cite this